MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH MICROGARD IIB; FILTER, BACTERIAL, BREATHING-CIRCUIT

VYAIRE MEDICAL GMBH MICROGARD IIB; FILTER, BACTERIAL, BREATHING-CIRCUIT
Model Number MICROGARD IIB
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is submitted late as the customer reported the incident in august 2024 to a vyaire employee but was not forwarded to the required department until 20-mar-2025.The filter was not returned for an investigation.A picture of the affected filter confirmed that the edges of the mouthpiece look deformed.The supplier was informed about the incident but cannot make any assumptions on anomalies during production, as the batch number was not provided by the customer.The supplier also reviewed the provided picture of the affected filter and assumed that the filter was not fully injected.Also if a part was not fully molded, then there are no sharp edges, as the edges would be rounded due to the viscosity of the material.As a resolution the customer discarded the defective filter and used different ones from the stock.Further investigation is not possible due to the fact that the filter was discarded by the customer.The risk evaluation results in a risk acceptance level of a medium acceptable health risk.
 
Event or Problem Description
The customer reported that the microgard filter has sharp edges.There was no patient involvement reported since the event occurred during an incoming inspection.

Brand Name
MICROGARD IIB
Common Device Name
FILTER, BACTERIAL, BREATHING-CIRCUIT
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg
GM 
Manufacturer (Section G)
RIENSCH & HELD GMBH & CO. KG
hans-duncker-str. 1
hamburg 21035
GM   21035
Manufacturer Contact
jared cardon
leibnizstrasse 7
hoechberg 97204
GM   97204
MDR Report Key21856584
Report Number9615102-2025-00170
Device Sequence Number20808012
Product Code CAH
UDI-Device Identifier14250892903115
UDI-Public(01)14250892903115
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111408
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICROGARD IIB
Device Catalogue NumberV-892380
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown